# SDR UIEA2021081801822

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,681 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG R ENG ANALOG N2( PERFORMED FIM 73-21 FAULT TREE 901. NO DEFECTS FOUND. )
